Costică Mustăța
Costică Mustăța
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
Verified email at ictp.acad.ro - Homepage
Title
Cited by
Cited by
Year
Extensions of semi-Lipschitz functions on quasi-metric spaces
C Mustăţa
Rev. Anal. Numér. Théor. Approx. 30 (1), 61-67, 2001
322001
On the extremal semi-Lipschitz functions
C Mustăţa
Rev. Anal. Numér. Théor. Approx. 31 (1), 103-108, 2002
202002
Norm-preserving extension of convex Lipschitz functions
S Cobzas, C Mustata
J. Approx. Theory 24 (3), 236-244, 1978
191978
Extension of bounded linear functionals and best approximation in spaces with asymmetric norm
Ş Cobzaş, C Mustăţa
Rev. Anal. Numér. Théor. Approx. 33 (1), 39-50, 2004
182004
Extension of bilinear functionals and best approximation in 2-normed spaces
S Cobzas, C Mustata
Studia Univ. Babes-Bolyai Math 43 (2), 1-1, 1998
13*1998
Best approximation and unique extension of Lipschitz functions
C Mustăţa
Journal of Approximation Theory 19 (3), 222-230, 1977
131977
Extension of Hölder functions and some related problems of best approximation
C Mustata
ArXiv e-print 7, 71-86, 1991
121991
On the best approximation in metric spaces
C Mustăţa
Journal of Numerical Analysis and Approximation Theory 4 (1), 45-50, 1975
91975
A Phelps type theorem for spaces with asymmetric norms
C MUSTĂŢA
Buletinul științific al Universitatii Baia Mare, Seria B, Fascicola …, 2002
72002
An abstract Korovkin type theorem and applications
D Andrica, C Mustata
Studia Univ. Babes-Bolyai Math 34, 44-51, 1989
71989
Norm preserving extension of starshaped Lipschitz functions
C Mustata
Mathematica (Cluj) 19 (42), 2, 1977
61977
On the approximation of the global extremum of a semi-Lipschitz function
C Mustăţa
Mediterranean Journal of Mathematics 6 (2), 169, 2009
52009
A characterization of semi-Chebyshevian sets in a metric space
C Mustăţa
Journal of Numerical Analysis and Approximation Theory 7 (2), 169-170, 1978
51978
Extensions of semi-Hölder real valued functions on a quasi-metric space
C Mustăţa
Journal of Numerical Analysis and Approximation Theory 38 (2), 164-169, 2009
42009
On the extensions preserving the shape of a semi-Hölder function
C Mustăţa
Results in Mathematics 63 (1-2), 425-433, 2013
32013
Best approximation in spaces with asymmetric norm
Ş Cobzaş, C Mustăţa
Journal of Numerical Analysis and Approximation Theory 35 (1), 17-31, 2006
32006
Uniqueness of the extension of semi-Lipschitz functions on quasi-metric spaces
C MUSTĂŢA
Buletinul științific al Universitatii Baia Mare, Seria B, Fascicola …, 2000
32000
Selections associated to the metric projection
Ş Cobzaş, C Mustăţa
Journal of Numerical Analysis and Approximation Theory, 45-52, 1995
31995
Selections associated to McShane's extension theorem for Lipschitz functions
C Mustăţa
Journal of Numerical Analysis and Approximation Theory 21 (2), 135-145, 1992
31992
The extension of starshaped bounded Lipschitz functions
C Mustăţa
Journal of Numerical Analysis and Approximation Theory 9 (1), 93-99, 1980
31980
The system can't perform the operation now. Try again later.
Articles 1–20